MathSciNet Relay Station
MathSciNet bibliographic data
MR1605928 57M25 (57M60 57N70)
Cha, Jae Choon; Ko, Ki Hyoung On equivariant slice knots. Proc. Amer. Math. Soc. 127 (1999), no. 7, 2175–2182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement